American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81T99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stephan Stolz and Peter Teichner. Traces in monoidal categories. Trans. Amer. Math. Soc. 364 (2012) 4425-4464.
Abstract, references, and article information
View Article: PDF

[2] Raluca Dumitru and Costel Peligrad. Compact quantum group actions on C*-algebras and invariant derivations. Proc. Amer. Math. Soc. 135 (2007) 3977-3984. MR 2341948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Nguyen Minh Chuong and Nguyen Van Co. The multidimensional $p$-adic Green function. Proc. Amer. Math. Soc. 127 (1999) 685-694. MR 1618721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. Cooper and W. B. R. Lickorish. Mutations of links in genus 2 handlebodies . Proc. Amer. Math. Soc. 127 (1999) 309-314. MR 1605940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1